# SDR DALA1130009875

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE STA Y79 TO STA Y589 BETWEEN LONGERON 21L AND 22L EXTERNAL SKIN WITH TOOL MARKS.  REMOVED DAMAGE, NDT NO DAMAGE NOTED.  FABRICATED REPAIR PARTS PER SRM 53-04 FIG 38 PG 218L.  TREATED AND PRIMED PARTS PER SRM 51-10-3 PARA 14 AND 21.  INSTALLED ALL REPAIR PARTS PER SRM 53-04 FIG 38 PG 218L.
